Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS Nashville, TN

May 11, 2016Rutherford County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 11, 2016, 12:44 AM CDT for Rutherford County, Wilson County, Tennessee. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2016, 12:44 AM CDT (05:44 UTC)
Expired
May 11, 2016, 1:15 AM CDT
In force
31 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 33 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 12:45 AM CDTTSTM WND DMG5 Se Lebanon, TNTREE BLOCKING SOUTHBOUND LANE OF CAINSVILLE ROAD NEAR SHORTER ROAD
May 11, 12:46 AM CDTHAIL 18 S Lebanon, TN1 INCH HAIL NEAR CEDARS OF LEBANON STATE PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS54 KOHX 110544
SVROHX
TNC149-189-110615-
/O.NEW.KOHX.SV.W.0055.160511T0544Z-160511T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1244 AM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 115 AM CDT

* AT 1244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GLADEVILLE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...LA VERGNE...WATERTOWN...WALTERHILL...RURAL HILL...CEDARS OF
  LEBANON STATE PARK...GLADEVILLE AND LASCASSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3615 8608 3609 8606 3607 8606 3587 8624
      3606 8653 3608 8652 3623 8640
TIME...MOT...LOC 0544Z 300DEG 21KT 3612 8638 

HAIL...1.50IN
WIND...60MPH
 
$$

SHAMBURGER
1 follow-up statement
908 
WWUS54 KOHX 110600
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
100 AM CDT WED MAY 11 2016

TNC149-189-110615-
/O.CON.KOHX.SV.W.0055.000000T0000Z-160511T0615Z/
RUTHERFORD TN-WILSON TN-
100 AM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHEASTERN RUTHERFORD AND SOUTHERN WILSON COUNTIES...

AT 1259 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
WATERTOWN...OR 9 MILES SOUTH OF LEBANON...MOVING SOUTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEBANON...LA VERGNE...WATERTOWN...WALTERHILL...RURAL HILL...CEDARS OF
LEBANON STATE PARK...GLADEVILLE AND LASCASSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.

&&

LAT...LON 3615 8608 3609 8606 3607 8606 3587 8624
      3606 8653 3608 8652 3623 8640
TIME...MOT...LOC 0559Z 300DEG 21KT 3607 8628 

HAIL...1.50IN
WIND...60MPH
 
$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:33 AM CDT, 11 minutes earlier.

Area forecast discussion, May 11, 12:33 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 AM CDT WED MAY 11 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

...TORNADO WATCH FOR PARTS OF NORTHERN MIDDLE TENNESSEE UNTIL 11
PM CDT TONIGHT...

AREA OF SCATTERED THUNDERSTORMS, EXTENDING FROM KENTUCKY INTO
NORTHWESTERN TENNESSEE, WILL WORK ITS WAY EASTWARD INTO NORTHERN
PARTS OF MIDDLE TENNESSEE THIS EVENING. A FEW STORMS COULD BECOME
SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND
PERHAPS A FEW TORNADOES AS WELL.

&&

.AVIATION...
06Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MOVE ACROSS PARTS OF THE MID STATE LATE TONIGHT AND
EARLY WEDNESDAY MORNING. IN PRECIPITATION AREAS, OCCASIONAL
PERIODS OF MVFR ARE EXPECTED. BY EARLY WEDNESDAY AFTERNOON, LOW
CLOUDS SHOULD BECOME SCATTERED, WITH VFR CONDITIONS FOR THE
REMAINDER OF THE FORECAST PERIOD.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......13
AVIATION........19
Hazardous weather outlook, May 10, 11:26 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1126 PM CDT TUE MAY 10 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-110945-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1126 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF MIDDLE
TENNESSEE UNTIL 6 AM CDT. A FEW THUNDERSTORMS OVERNIGHT MAY BE
SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE ON THURSDAY INTO THURSDAY NIGHT.

A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY.
AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR
POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE APPRECIATED...INCLUDING ANY OCCURRENCES OF WIND
DAMAGE OR HAIL.

In the hours before

Local storm report, May 10, 11:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1134 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             LAKEWOOD                36.24N  86.63W
05/10/2016  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1600454

21
Local storm report, May 10, 11:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
05/10/2016  M1.75 INCH       SUMNER             TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1600455

21
Local storm report, May 10, 11:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 PM CDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HAIL             3 E HERMITAGE           36.20N  86.57W
05/10/2016  M0.88 INCH       WILSON             TN   NWS EMPLOYEE

            NICKEL HAIL AT THE NWS IN OLD HICKORY

&&

EVENT NUMBER OHX1600456

21
Local storm report, May 11, 12:01 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     HAIL             OLD HICKORY             36.26N  86.65W
05/10/2016  M1.75 INCH       DAVIDSON           TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1600457

21
Local storm report, May 11, 12:03 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     HAIL             MOUNT JULIET            36.21N  86.52W
05/11/2016  E1.75 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA

&&

EVENT NUMBER OHX1600458

21
Local storm report, May 11, 12:07 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1207 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             5 NNW CLARKSVILLE       36.63N  87.38W
05/10/2016  E1.75 INCH       MONTGOMERY         TN   TRAINED SPOTTER

            GOLFBALL SIZE HAIL NEAR THE KY-TN LINE

0845 PM     HAIL             CUMBERLAND CITY         36.38N  87.64W
05/10/2016  E1.00 INCH       STEWART            TN   AMATEUR RADIO

            QUARTER SIZE HAIL AT CUMBERLAND CITY

0947 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E0.88 INCH       ROBERTSON          TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CROSS PLAINS

0955 PM     HAIL             1 N WHITE HOUSE         36.48N  86.67W
05/10/2016  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

            QUARTER SIZE HAIL JUST NORTH OF WHITE HOUSE

1005 PM     HAIL             7 NW ASHLAND CITY       36.35N  87.15W
05/10/2016  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL ABOUT 5 MILES WEST OF PLEASANT VIEW.

1005 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E1.00 INCH       ROBERTSON          TN   PUBLIC

            QUARTER SIZE HAIL AT CROSS PLAINS

1006 PM     HAIL             10 SW SPRINGFIELD       36.40N  87.01W
05/10/2016  E1.75 INCH       ROBERTSON          TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTED AN OFFICERS CAR
            GETTING BEAT UP BY GOLFBALL SIZE HAIL AT EXIT 24 ON
            INTERSTATE 24

1006 PM     HAIL             9 N ASHLAND CITY        36.41N  87.06W
05/10/2016  E1.75 INCH       CHEATHAM           TN   TRAINED SPOTTER

            GOLFBALL HAIL COVERING THE GROUND AT PLEASANT VIEW.

1010 PM     HAIL             9 N ASHLAND CITY        36.41N  87.06W
05/10/2016  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR HIGHWAY 41 AND MAXEY ROAD

1018 PM     HAIL             10 SW SPRINGFIELD       36.40N  87.01W
05/10/2016  E1.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL AT MILE MARKER 26 ON
            INTERSTATE 24.

1029 PM     HAIL             12 NNW GALLATIN         36.54N  86.54W
05/10/2016  M1.00 INCH       SUMNER             TN   TRAINED SPOTTER

1030 PM     HAIL             8 S SPRINGFIELD         36.38N  86.88W
05/10/2016  E1.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

            GOLFBALL HAIL IN EXTREME SOUTHERN ROBERTSON COUNTY...
            JUST NORTH OF DAVIDSON COUNTY LINE.

1030 PM     HAIL             5 N GALLATIN            36.45N  86.45W
05/10/2016  E1.00 INCH       SUMNER             TN   COUNTY OFFICIAL

            QUARTER SIZE HAIL AT SOUTH TUNNEL ROAD AND DOBBINS ROAD

1040 PM     TSTM WND DMG     5 NE ASHLAND CITY       36.33N  87.00W
05/10/2016                   CHEATHAM           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN

1046 PM     HAIL             GREENBRIER              36.42N  86.80W
05/10/2016  M1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

1130 PM     HAIL             LAKEWOOD                36.24N  86.63W
05/10/2016  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

1139 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
05/10/2016  M1.75 INCH       SUMNER             TN   TRAINED SPOTTER

1139 PM     HAIL             OLD HICKORY             36.26N  86.65W
05/10/2016  M1.75 INCH       DAVIDSON           TN   TRAINED SPOTTER

1140 PM     HAIL             3 E HERMITAGE           36.20N  86.57W
05/10/2016  M0.88 INCH       WILSON             TN   NWS EMPLOYEE

            NICKEL HAIL AT THE NWS IN OLD HICKORY

1201 AM     HAIL             MOUNT JULIET            36.21N  86.52W
05/11/2016  E1.75 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA

&&

EVENT NUMBER OHX1600440 OHX1600439 OHX1600441 OHX1600448 OHX1600442
OHX1600443 OHX1600444 OHX1600446 OHX1600449 OHX1600447 OHX1600445
OHX1600451 OHX1600452 OHX1600453 OHX1600450 OHX1600454 OHX1600455
OHX1600457 OHX1600456 OHX1600458

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:17 PM CDTSpecial Weather StatementOHXStewart43 min
May 10, 7:51 PM CDTSevere Thunderstorm WarningOHXMontgomery24 min
May 10, 8:01 PM CDTTornado WarningOHXMontgomery29 min
May 10, 8:14 PM CDTSpecial Weather StatementOHXStewart46 min
May 10, 8:26 PM CDTTornado WarningOHXMontgomery34 min
May 10, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart34 min
May 10, 8:47 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson28 min
May 10, 9:06 PM CDTSevere Thunderstorm WarningOHXStewart24 min
May 10, 9:13 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery47 min
May 10, 9:16 PM CDTSpecial Weather StatementOHXRobertson44 min
May 10, 9:18 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner27 min
May 10, 9:43 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner32 min
May 10, 9:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson24 min
May 10, 10:05 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson25 min
May 10, 10:12 PM CDTSevere Thunderstorm WarningOHXSumner33 min
May 10, 10:14 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner46 min
May 10, 10:40 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale40 min
May 10, 10:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner39 min
May 10, 11:11 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Wilson34 min
May 10, 11:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Wilson30 min
May 10, 11:53 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Wilson112 min
May 10, 11:58 PM CDTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner3 hr
May 11, 12:18 AM CDTSevere Thunderstorm WarningOHXRutherford, Wilson27 min
May 11, 1:10 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson35 min
May 11, 1:33 AM CDTSpecial Weather StatementOHXSumner27 min
May 11, 1:39 AM CDTSpecial Weather StatementOHXDeKalb51 min
May 11, 1:43 AM CDTAreal Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson2 hr
May 11, 2:02 AM CDTSpecial Weather StatementOHXTrousdale28 min
May 11, 2:20 AM CDTAreal Flood AdvisoryOHXRobertson, Sumner115 min
May 11, 2:57 AM CDTSpecial Weather StatementOHXMacon, Smith, Sumner, Trousdale63 min
May 11, 3:45 AM CDTSpecial Weather StatementOHXJackson, Smith, Trousdale45 min
May 11, 4:03 AM CDTFlash Flood WarningOHXSmith, Trousdale117 min
May 11, 4:14 AM CDTFlash Flood WarningOHXSumner2 hr
May 11, 4:35 AM CDTSpecial Weather StatementOHXJackson, Smith40 min
May 11, 4:39 AM CDTSpecial Weather StatementOHXDavidson36 min
May 11, 5:55 AM CDTFlash Flood WarningOHXMacon, Smith, Sumner, Trousdale2 hr
May 11, 7:07 AM CDTSpecial Weather StatementOHXSumner23 min
May 11, 7:21 AM CDTSpecial Weather StatementOHXJackson24 min
May 11, 7:47 AM CDTSpecial Weather StatementOHXJackson, Putnam58 min
May 11, 7:54 AM CDTFlash Flood WarningOHXJackson, Macon, Robertson, Smith, Sumner, Trousdale4 hr
May 11, 8:32 AM CDTSpecial Weather StatementOHXSumner, Trousdale43 min
May 11, 8:41 AM CDTFlash Flood Warning EmergencyOHXMacon, Sumner, Trousdale4 hr
May 11, 8:43 AM CDTSpecial Weather StatementOHXCumberland32 min
May 11, 9:24 AM CDTFlash Flood WarningOHXCumberland, Fentress, Overton, Putnam3 hr
May 11, 9:41 AM CDTSpecial Weather StatementOHXPutnam34 min
May 11, 11:57 AM CDTAreal Flood WarningOHXClay, Jackson, Macon, Robertson, Smith, Sumner and 2 more6 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.